Journal Article

Robust performance of a class of uncertain systems

Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 1, pages 67-86
Published in print March 2000 | ISSN: 0265-0754
Published online March 2000 | e-ISSN: 1471-6887 | DOI:
Robust performance of a class of uncertain systems

Show Summary Details


This paper examines the problems of robust performance and feedback-control synthesis for a class of linear systems with time-dependent parametric uncertainties. These uncertainties are modelled by a linear matrix fractional form. Using the recently developed criterion of strongly robust H performance, some earlier results of robust stability and performance are recovered and then extended to some new and easily computable linear matrix inequalities. Synthesis of robust feedback controllers is carried out for several system models of interest.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.